# SDR ASAA2014012512476

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 20,940 hours, 6,505 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM 24-31 TASK 825, AUX BATTERY CHARGER INOPERATIVE, FAULT LOGGED.  CLEARED FAULT, OPS CHECKED GOOD.
